Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is it a side effect that i got fever after taking niftran ?

one of the urologist advised me to take niftran 100mg as i had urine infection. but after consuming that tablet, i got high fever . is it side effect? should i continue or stop eating tat capsule.
Asked On : Mon, 14 Feb 2011
Answers:  3 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, welcome to HCM. Niftran is an antibiotic used for urinary tract infection. You need not worry about fever as it is one the few documented side effect of niftran. Apart from fever it is known to cause nausea, vomiting and rashes. You should continue taking it and also paracetamol tablet twice a day till fever is present. Wish you good health.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Niftran is a bladder anti-infective agent which removes infection and reduces symptoms. You will need to drink plenty of water. The fever may have been caused due to the destruction of the bacteria causing the infection by the drug. If the fever does not subside in a day you can consult your Doctor. Take Paracetamol under medical supervision for relief from fever.
Answered: Wed, 7 Sep 2011
I find this answer helpful
  User's Response
Welcome to Health Care Magic,
Niftran is given for urinary tract infection.Fever may be a side effect of niftran.To avoid this take niftran with food or milk.
Consult your doctor and inform him about the fever maybe he will reduce the dose or treat further in the best possible way.
Take care
Answered: Wed, 10 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor